# SDR AALA202304147274

- Difficulty date: April 12, 2023
- Submitted: April 14, 2023
- Operation: Air carrier
- Aircraft: N963AN
- Make and model: Boeing 737823
- Aircraft serial: 29543
- Aircraft time: 63,346 hours, 26,341 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: 1 RIGHT HAND FLIGHT DECK WINDOW CRACKED ON FINAL APPROACH. **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
